Sorry not been on

Well k haven't been on for a while . I am guilty of absorbing all the Trenton and meeting new people when I joined a few weeks so and was really down . Well this is my 3rd week on my higher dose anti depressants. Was at doctor yesterday and she said I am anemic and took blood. She said The bloods taken 2 weeks ago weren't done to take iron into account. As I said to her I have been anemic for a long time and it not iron deficiency that causes it .. Anyway she going to test it anyway and also for vitamin B12... She was very good and sat and listened to me and asked lots of questions.. I did bring upy anti social ness and she said it was prob down to my mood .. But I did stress this has been getting worse over the years and she said she will monitor it. I also said about bright lights and sounds an she again said down to my low mood probably but would monitor it too. Have to go back in 4 weeks ... So god knows ... Just know my mood has lifted A lot due to the new doctor in the practise I'm seeing,and I hope it continues . When we left my daughter even said she was totally impressed a how much the doctor listened and paid loads of attention to me ..... Hope everyone is having a good day .... And thanks for reading ... Big hugs xx

6 Replies

  • I'm so glad at last you have a GP who is prepared to listen and go through treatments with you. I have had a new doctor for the past year and suddenly we are on the same wave length and he is starting to work with me by trying different treatments, none have worked yet unfortunately but at least he is open to discussion. Unfortunately, it looks as though when we hopefully move I will be out of his catchment area and our practice has a strict rule on that. I can't believe I will have to start over with another doctor just when I felt I was making a breakthrough. Moral of the story - if you get a good GP try not to move.

    Will you let us know how you are. I know this anti depressants take some time to work as my husband has now been on them 6 years and it took some time for his mood to start to lift. I have just started on my second lot as the first ones side effects were too horrendous, I am going through a tough time but are holding in there at the moment and living in hope.x

  • I have been on a to depressants for 7 nearly 8 year.. I was in the higher dose of venlafaxine until January of last year when I had been down sizing themyself . And doctor went nuts but since then til now I have been fine.... I only got this doctor by chance as I was really bad and the kids were so worried that they phoned and I got her that day or would still be with the others .. I am still keeping everything crossed that she continues as she has started . And yes will keep everyone here posted . And good luck to you too .. Big hugs xx

  • Keep up that hope Rosewine. I thought I'd not seen much of you. I've been through many a tough time and have had horrendous side effects to antidepressants myself. I really do hope that your new ones kick in soon and work well for you


  • Hi audh

    It's good to hear an update.

    I too have developed a real issue with loud noise and bright lights. I believe it's yet another symptom to add to the delights of Fibromyalgia 😁

    It's great you have a caring GP.

    I saw mine this morning too. She's referred me to a Chronic Fatigue team and took shed loads of bloods.

    Don't hesitate to post if you feel low. There are so many lovely people here who will listen.

    I hope your mood continues to brighten 😊


  • Thanks every one and on the mend now ...hopefully tabs shouldn't take too long .. Big hugs

  • You sound like you have a really good GP, and good luck with your medications.

    All my hopes and dreams for you


You may also like...